www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18124

Title: PBW deformations of Koszul algebras over a nonsemisimple ring
Authors: He, Jiwei
Van Oystaeyen, Fred
Zhang, Yinhuo
Issue Date: 2015
Citation: MATHEMATISCHE ZEITSCHRIFT, 279 (1), p. 185-210
Abstract: Let B be a generalized Koszul algebra over a finite dimensional algebra S. We construct a bimodule Koszul resolution of B when the projective dimension of SB equals two. Using this we prove a Poincaré–Birkhoff–Witt (PBW) type theorem for a deformation of a generalized Koszul algebra. When the projective dimension of SB is greater than two, we construct bimodule Koszul resolutions for generalized smash product algebras obtained from braidings between finite dimensional algebras and Koszul algebras, and then prove the PBW type theorem. The results obtained can be applied to standard Koszul Artin–Schelter Gorenstein algebras in the sense of Minamoto and Mori (Adv Math 226:4061–4095, 2011).
Notes: [He, Ji-Wei] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China. [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Zhang, Yinhuo] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/18124
Link to publication: http://link.springer.com/article/10.1007%2Fs00209-014-1362-y
DOI: 10.1007/s00209-014-1362-y
ISI #: 000347831200008
ISSN: 0025-5874
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Main article641.99 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.